# SDR ASAA2023011741521

- Difficulty date: January 14, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 59,136 hours, 17,363 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MCDU FAILURE FOR #1 FMC. GROUNDED - YES. CYCLED CB FOR MCDU #1. OPS TEST GOOD. REF B737-800 FIM 22-11 TASK 811.
